Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



ACL homeomorphisms and linear dilatation

Authors: S. Kallunki and O. Martio
Journal: Proc. Amer. Math. Soc. 130 (2002), 1073-1078
MSC (2000): Primary 30C62, 30C65
Published electronically: September 14, 2001
MathSciNet review: 1873781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an integrability condition on the linear dilatation to guarantee ACL.

References [Enhancements On Off] (What's this?)

  • [BA] A. Beurling and L. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125–142. MR 0086869
  • [FA] Ainong Fang, The ACL property of homeomorphisms under weak conditions, Acta Math. Sinica (N.S.) 14 (1998), no. 4, 473–480. MR 1700049, 10.1007/BF02580404
  • [G1] F. W. Gehring, The definitions and exceptional sets for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 281 (1960), 28. MR 0124488
  • [G2] F. W. Gehring, Lower dimensional absolute continuity properties of quasiconformal mappings, Math. Proc. Cambridge Philos. Soc. 78 (1975), 81–93. MR 0382638
  • [RR] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis. With an introduction to algebraic topology, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. LXXV, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955. MR 0079620
  • [T1] Pekka Tukia, Hausdorff dimension and quasisymmetric mappings, Math. Scand. 65 (1989), no. 1, 152–160. MR 1051832
  • [T2] Pekka Tukia, Compactness properties of 𝜇-homeomorphisms, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), no. 1, 47–69. MR 1127696, 10.5186/aasfm.1991.1628
  • [V] Jussi Väisälä, Lectures on 𝑛-dimensional quasiconformal mappings, Lecture Notes in Mathematics, Vol. 229, Springer-Verlag, Berlin-New York, 1971. MR 0454009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C62, 30C65

Retrieve articles in all journals with MSC (2000): 30C62, 30C65

Additional Information

S. Kallunki
Affiliation: Department of Mathematics, University of Jyväskylä, P.O. Box 35, Fin-40351 Jyväskylä, Finland

O. Martio
Affiliation: Department of Mathematics, P.O. Box 4, FIN-00014 University of Helsinki, Finland

Received by editor(s): October 5, 2000
Published electronically: September 14, 2001
Additional Notes: The first author was partially supported by the foundation Vilho, Yrjö ja Kalle Väisälän rahasto
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society